# SDR DHL2003873595

- Difficulty date: July 4, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4612650
- Condition: Corroded
- Location: Fuselage
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPT FITTING CORRODED AT STA 8.000 - 16.000, L33L. PERFORMED MAJOR REPAIR IAW SRM 53-1-0 PG 1. REMOVED FITTING IAW SRM 51-1-21 PG 1, SRM 51-3-0 PG 1. REMOVED CORROSION IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2M. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8. INSTALLED NEW FITTING IN FWD ACCY COMPT, STA 8.000 - 16.000, L33L IAW SRM 51-1-21 PG 1, SRM 51-1-20D PG 9, SRM 51-3-0 PG 1, SRM 51-3-1 PG 4.
